# SDR 2006UALA01604

- Difficulty date: August 16, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 20,400 hours, 2,742 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR THROUGHOUT AIRCRAFT.  APU OFF.  GROUND POWER SUPPLIED.   AFTER TROUBLESHOOTING, REPLACED BUSS POWER CONTROL UNIT.  OPERATES NORMALLY.  SUSPECT INTERNAL CIRCUIT FLR IN BPCU.
